# SDR KCSA061486

- Difficulty date: October 29, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 ENTRY DOOR FWD LOWER CORNER OUTER SKIN CORRODED AT BS 1680, STR 25R.
